Skip to Content

Has Lexapro been known to elevate blood pressure?

Responses (1)

Marvell 18 Feb 2013

Yes, Lexapro has been known to elevate blood pressure or cause hypertension.

Cardiovascular side effects including palpitation and hypertension have been reported frequently. Bradycardia, tachycardia, ECG abnormalities, flushing, and varicose veins have been reported infrequently. Angioedema, cardiac failure, deep vein thrombosis phlebitis thrombosis, atrial fibrillation, hypotension, myocardial infarction, orthostatic hypotension, QT prolongation, torsades de pointes, and ventricular tachycardia have been reported; however, a causal relationship with escitalopram (the active ingredient contained in Lexapro) has not been determined.

https://www.drugs.com/sfx/lexapro-side-effects.html

detzishere 18 Feb 2013

Thank you!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions